# SDR UPS07851138

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE FELL OUT OF CASE ON DOOR OPENING.  DEFERRED PER MEL 52-7-4.  PLACARD INSTALLED.  SLIDE IS REMOVED.  REINSTALLED FORWARD ENTRANCE DOOR ESCAPE SLIDE PER MM 25-60-01-2. OPS CHECKS NORMAL.
